# SDR USAASB02178

- Difficulty date: September 22, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT ROW 6 ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SOCKET/LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
